Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Low energy, headache, fainting, stomach pain, abdominal pain. What is wrong?

Hi. I have been feeling low energy for the past 4 days, had a headache for 3 of those days, which is uncommon for me, and then fainted the other night, which has never happened to me. I'm 26 years old. I rested day after fainting and docs. said it was from dehydration. I drank fluids all day yesterday and rested, then went to bed, and woke up middle of the night with tightening stomach pains and woke up and they are still there- upper abdomen pain and very tight feeling. I also have a slight headache above my eyes. Something is just not right- all of these symptoms are new to me in my 26 years of life, and I'm typically a very healthy active person.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You must IMMEDIATELY consult a general physician or a neurologist. A CT scan may be required to find out the cause.
Treat your condition as an emergency and do not delay seeking help.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor